Taiwanese Journal of Mathematics

Some Remarks on Measure-theoretic Entropy for a Free Semigroup Action

Huihui Hui and Dongkui Ma

Full-text: Open access

Abstract

In this paper, we study some properties about measure-theoretic entropy for a free semigroup action. We show some properties like conjugacy, power rule and affinity about the measure-theoretic entropy for a free semigroup action.

Article information

Source
Taiwanese J. Math., Volume 21, Number 2 (2017), 429-440.

Dates
First available in Project Euclid: 29 June 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1498750960

Digital Object Identifier
doi:10.11650/tjm/7807

Mathematical Reviews number (MathSciNet)
MR3632523

Zentralblatt MATH identifier
06871325

Subjects
Primary: 37A05: Measure-preserving transformations 37A35: Entropy and other invariants, isomorphism, classification 37B40: Topological entropy 37D35: Thermodynamic formalism, variational principles, equilibrium states

Keywords
measure-theoretic entropy free semigroup of actions conjugacy power rule affine

Citation

Hui, Huihui; Ma, Dongkui. Some Remarks on Measure-theoretic Entropy for a Free Semigroup Action. Taiwanese J. Math. 21 (2017), no. 2, 429--440. doi:10.11650/tjm/7807. https://projecteuclid.org/euclid.twjm/1498750960


Export citation

References

  • R. L. Adler, A. G. Konheim and M. H. McAndrew, Topological entropy, Trans. Amer. Math. Soc. 114 (1965), no. 2, 309–319.
  • A. Biś, Entropies of a semigroup of maps, Discrete Contin. Dyn. Systs. 11 (2004), no. 2-3, 639–648.
  • A. Biś and M. Urbański, Some remarks on topological entropy of a semigroup of continuous maps, Cubo 8 (2006), no. 2, 63–71.
  • L. Bowen, Measure conjugacy invariants for actions of countable sofic groups, J. Amer. Math. Soc. 23 (2010), no. 1, 217–245.
  • ––––, A measure-conjugacy invariant for free group actions, Ann. of Math. (2) 171 (2010), no. 2, 1387–1400.
  • A. Bufetov, Topological entropy of free semigroup actions and skew-product transformations, J. Dynam. Control Systems 5 (1999), no. 1, 137–143.
  • N.-P. Chung and G. Zhang, Weak expansiveness for actions of sofic groups, J. Funct. Anal. 268 (2015), no. 11, 3534–3565.
  • J. P. Conze, Entropie d'un groupe abélien de transformations, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete. 25 (1972), no. 1, 11–30.
  • A. H. Dooley and G. Zhang, Local entropy theory of a random dynamical system, Mem. Amer. Math. Soc. 233 (2015), no. 1099, vi+106 pp.
  • Y. Katznelson and B. Weiss, Commuting measure-preserving transformations, Israel J. Math. 12 (1972), no. 2, 161–173.
  • D. Kerr and H. Li, Entropy and the variational principle for actions of sofic groups, Invent. Math. 186 (2011), no. 3, 501–558.
  • A. A. Kirillov, Dynamical systems, factors and group representations, Uspehi Mat. Nauk. 22 (1967), no. 5, 67–80.
  • X. Lin, D. Ma and Y. Wang, On the measure-theoretic entropy and topological pressure of free semigroup actions, to appear in Ergodic Theory Dynam. Systems.
  • D. Ma and M. Wu, Topological pressure and topological entropy of a semigroup of maps, Discrete Contin. Dyn. Systs. 31 (2011), no. 2, 545–557.
  • D. S. Ornstein and B. Weiss, Entropy and isomorphism theorems for actions of amenable groups, J. Analyse Math. 48 (1987), no. 1, 1–141.
  • D. J. Rudolph and B. Weiss, Entropy and mixing for amenable group actions, Ann. of Math. (2) 151 (2000), no. 3, 1119–1150.
  • P. Walters, An Introduction to Ergodic Theory, Graduate Texts in Mathematics 79, Springer-Verlag, New York, 1982.
  • Y. Wang and D. Ma, On the topological entropy of a semigroup of continuous maps, J. Math. Anal. Appl. 427 (2015), no. 2, 1084–1100.
  • Y. Wang, D. Ma and X. Lin, On the topological entropy of free semigroup actions, J. Math. Anal. Appl. 435 (2016), no. 2, 1573–1590.
  • Y. Zhu, Z. Liu, X. Xu and W. Zhang, Entropy of nonautonomous dynamical systems, J. Korean Math. Soc. 49 (2012), no. 1, 165–185.